# SDR A6WA202303288639

- Difficulty date: March 28, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 45,519 hours, 44,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 314 - 349
- Part time: 45,519 hours, 44,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 DENTS ON FUSELAGE SKIN AROUND PASSENGER DOOR CUTOUT, FS 310, STR 14L - 15L = 1.2"L X .400"W X .315"D;  FS 349 AT STR 14L = 2.8"L X .350"W X .162"D; AND FS 349, STR 15L - 16L = 0.9"L X 0.320"W X 0.145"D.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED TRIM OF DAMAGE AT 3 EA LOCATIONS ON PASSENGER DOOR SKIN CUTOUT AT FS 310 BETWEEN STR 14L - 15L = 1.85"L X .360"W AT SKIN AND DOUBLER; FS 349 AND STR 14L = 2.7"L X .295"W AT SKIN AND DOUBLER, & FS 349 BETWEEN STR 15L - STR 16L = 1.3"L X 0.280"W AT SKIN & DOUBLER IAW REO 601R-53-21-3618 REV --. FABRICATED REPAIR DOUBLER FROM 0.100", 8.85"L X 3.10" W & INSTALLED AT PAX DOOR SKIN CUTOUT AT FS 349,  STR 13L - STR 15L IAW REO 601R-53-21-3618 REV --. RESTORED PROTECTIVE FINISH AT ALL REPAIR AREAS IAW REO 601R-53-21-3618 REV --.
